# SDR P5CA2013030500005

- Difficulty date: March 4, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 53,793 hours, 8,858 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PACK 2 EICAS MSG AFTER ENGINE START.  QRH COMPLETED.  DDG REFER TO REQUIRING M ACTION.  RETURNED TO BLOCKS.  FOUND NO MSG IN CMC.  PERFORMED CMC GROUND TEST.  TEST PASS.  PACK NR 2 OPERATIONAL TEST NORMAL IAW MM 21-52-00.
